# SDR A6WA202202218117

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 44,061 hours, 43,060 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON FIRST WALK AROUND FO FOUND LH STANG FAIRING MISSING.   R&R LH ENG STANG FAIRING IAW AMM 78-34
